Sex like a rabbit, to sex every blue moon. im 21, this shouldnt happen! advice tips, help needed
Posted Sun Sep 02, 2012 07:33 PM
Posted Sun Sep 02, 2012 07:46 PM
Posted Sun Sep 02, 2012 08:35 PM
Posted Sun Sep 02, 2012 08:50 PM
There are countless othe psychological issues that could cause the same sort of issues such as: childhood abuse issues, her loss of affection for you, stress from school/work, etc. The list is limitless and she may have no idea anything is even bother her at this point.
I would first look into it being purely physical related to the pill, though. Don't ever be hesitant to discuss ANYTHING with your/her doctor: You/She should not even be embarassed to say that she has issues getting wet. The doctor won't laugh like they're in middle school or tell you, "that's just something you have to learn to deal with".
Posted Mon Sep 03, 2012 07:30 AM
Posted Mon Sep 03, 2012 12:36 PM